×

zbMATH — the first resource for mathematics

Maximal algebras of continuous functions. (English) Zbl 0195.13903

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Arens, The maximal ideals of certain function algebras.Pacific J. Math., 8 (1958), 641–648. · Zbl 0158.14003
[2] R. Arens &I. M. Singer, Function values as boundary integrals.Proc. Amer. Math. Soc. 5 (1954), 735–745. · Zbl 0056.33501
[3] H. S. Bear, Complex function algebras.Trans. Amer. Math. Soc. (to appear). · Zbl 0086.31602
[4] H. S. Bear, A strong maximum modulus theorem for maximal function algebras.Trans. Amer. Math. Soc. (to appear). · Zbl 0086.31603
[5] H. S. Bear, Some boundary theorems for maximal function algebras,Proc. Amer. Math. Soc. (to appear). · Zbl 0090.09302
[6] E. Bishop, On the structure of certain measures.University of California, ONR contract Nonr–222 (37)tech. report 11 (1957).
[7] I. Gelfand, D. Raikov &G. Ŝilov, Commutative normed ringsAmer. Math. Soc. Translations, Series 2, vol 5, 115–221.
[8] K. Hoffman &I. M. Singer, Maximal subalgebras of C (T).Amer. J. Math., 79 (1957), 295–305. · Zbl 0078.11001
[9] K. Hoffman, On some problems of Gelfand.Uspekhi Mat. Nauk (to appear) (Russian).
[10] H. Helson &F. Quigley, Maximal algebras of continuous functions.Proc. Amer. Math. Soc., 8 (1957), 111–114. · Zbl 0078.29004
[11] L. Loomis,Abstract harmonic analysis. New York 1953. · Zbl 0052.11701
[12] S. N. Mergelyan, On the representation of functions by series of polynomials on closed sets,Amer. Math. Soc. Translation No. 85, 1953.
[13] H. Royden, On a theorem of Wermer’sStanford University Applied Math. and Stat. Lab. Technical report no. 9, 1959. · Zbl 0089.16505
[14] W. Rudin, Subalgebras of spaces of continuous functions.Proc. Amer. Math. Soc., 7 (1956), 825–830. · Zbl 0073.09102
[15] G. E. Ŝilov, On the decomposition of a commutative normed ring into a direct sum of ideals.Mat. Sbornik T. 32, 2 (1953), 353–364 (Russian). · Zbl 0052.34203
[16] J. Wermer, On algebras of continuous functions.Proc. Amer. Math. Soc., 4 (1953), 866–869. · Zbl 0052.12105
[17] —-, Polynomial approximation on an are in C3.Ann of Math., 62 (1955), 269–270. · Zbl 0067.05001
[18] —-, Function rings and Riemann surfaces.Ann. of Math., 67 (1958), 45–71. · Zbl 0081.32902
[19] —-, Rings of analytic functions.Ann. of Math., 67 (1958), 497–516. · Zbl 0084.33401
[20] —-, The hull of a curve in C n .Ann. of Math., 68 (1958), 550–561. · Zbl 0084.33402
[21] —-, Subalgebras of the algebra of all complex-valued continuous functions on the circle.Amer. J. Math., 78 (1954), 853–859. · Zbl 0056.10405
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.